| Catalog Number |
367352 |
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
03/26/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Results: twenty samples were returned for evaluation and tested.All twenty samples were evaluated for iv needle retraction and lockout with no defects identified.A review of the device history record revealed no irregularities during the manufacture of the reported lot # 5343761.Conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure mode.
Event or Problem Description
It was reported that during use, a bd vacutainer® push button blood collection set did not retract its needle when the safety was activated.The user was pricked as a result.No medical intervention was reported.